Jump to content

Loperamide getting you high?

  • by sykrene
  • Mar 06 2007 03:41 AM
  • 9 Replies
  • Please log in to reply
  • Smokin Atheist Reverend

  • sykrene
  • Bronze Member
  • 67 posts

Posted 06 March 2007 - 03:41 AM

After doing a little research on opioids, I discovered something a little interesting...http://en.wikipedia....wiki/Loperamide. Loperamide is an opioid, however, it doesn't cross the blood-brain barrier, so you feel no effect. And thus, this stuff is sold all over the place as an anti-diarrheal medicine.

However, as the Wiki article and several websites claim, if you snort it, it crosses the blood-brain barrier, and can get you high. It sounds crazy to me, but then again, DXM is pretty fucken powerful and it's sold everywhere. Anyone know about this?
Replies (9)

  • Registered User

  • ondrugz
  • Registered Upgraded
  • 3,733 posts

Posted 06 March 2007 - 04:08 AM

hmm wonder if it feels like a opioid

  • Smokin Atheist Reverend

  • sykrene
  • Bronze Member
  • 67 posts

Posted 06 March 2007 - 08:53 PM

Bump, 'cause I wanna try this.

  • Registered User

  • JR123
  • Registered Upgraded
  • 171 posts

Posted 07 March 2007 - 01:31 AM

Instead of asking how about itjust try it and find out then tell us cause now im interested

  • Smokin Atheist Reverend

  • sykrene
  • Bronze Member
  • 67 posts

Posted 07 March 2007 - 01:53 AM

I was thinking about doing that, im not too sure on the doses I'd need though. I'll probly try snorting a pill tonight, and do a cold water extraction tomorrow.

  • Registered User

  • ondrugz
  • Registered Upgraded
  • 3,733 posts

Posted 07 March 2007 - 02:07 AM

I was thinking about doing that, im not too sure on the doses I'd need though. I'll probly try snorting a pill tonight, and do a cold water extraction tomorrow.

do it im interested

  • Smokin Atheist Reverend

  • sykrene
  • Bronze Member
  • 67 posts

Posted 07 March 2007 - 04:37 AM

OK snorted two pills. I just did one the first time, but didn't notice anything except a slight burning/numbness as it went up. after the second one I felt a *little* something but it was very liuttle. IN between i took about 250 mg of diphenhydramine and ended up feeling its effects soon after the 2nd dose, so im not too sure if the effects of the 2nd pill are any good. I keep mixing up syllables, like reversing words (spoonerism?) but thats the only thing I feel different from a usual diphenhydramine trip.

  • Banned

  • Thomas29
  • Banned by Moderators
  • 1,294 posts

Posted 14 November 2009 - 01:21 AM

Has anyone else tried this?

  • Mudrat Detector

  • DirtyPete
  • Bronze Member
  • 13,792 posts

Posted 14 November 2009 - 01:23 AM

OK snorted two pills. I just did one the first time, but didn't notice anything except a slight burning/numbness as it went up. after the second one I felt a *little* something but it was very liuttle. IN between i took about 250 mg of diphenhydramine and ended up feeling its effects soon after the 2nd dose, so im not too sure if the effects of the 2nd pill are any good. I keep mixing up syllables, like reversing words (spoonerism?) but thats the only thing I feel different from a usual diphenhydramine trip.


Why did you taint the experiment with diphenhydramine?

Check out this thread.

And this thread


And this thread

Edited by DirtyPete, 14 November 2009 - 01:37 AM.


  • Registered User

  • Crownic
  • Registered Upgraded
  • 1,592 posts

Posted 14 November 2009 - 01:56 AM

Yo dude you just snorted Diarrhea medicine




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users

© Copyright 1999 - 2015 420Network BV | All rights reserved